For healthcare professionals only

Letters Oseltamivir's adverse reactions

Fifty sudden deaths may be related to central suppression

BMJ 2007; 335 doi: https://doi.org/10.1136/bmj.39262.448877.BE (Published 12 July 2007) Cite this as: BMJ 2007;335:59

This article has a correction. Please see:

  1. Rokuro Hama, chairperson
  1. Japan Institute of Pharmacovigilance, No 402 Osaka 2-3-2, Tennoji-ku Osaka, Japan 543-0062
  1. gec00724{at}nifty.com

    In his editorial on the association between oseltamivir phosphate (Tamiflu or oseltamivir-P) and neuropsychiatric disturbance in adolescents Maxwell says that the case is not proved but caution is advisable.1 On 16 June 2007 the Japanese Ministry of Health Labour and Welfare announced that by 31 May 2007 it had received 1377 reports of adverse reactions since 2001, when marketing of oseltamivir started in …

    View Full Text

    Log in

    Log in through your institution

    Subscribe

    * For online subscription